# SDR AWXA200601338

- Difficulty date: July 17, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 31,221 hours, 11,992 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: D52111850200
- Condition: Scratched
- Location: L2 Door
- Part time: 31,221 hours, 11,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON L2 DOOR EXTERNAL SKIN 20 IN UP FROM LOWER EDGE AND 21" AFT FROM FWD EDGE.  REPAIR ON L2 DOOR EXTERNAL SKIN 20 IN UP FROM LOWER EDGE AND 21 IN AFT FROM FWD EDGE IAW SRM A320 52-10-00 FIG 206 AND PROTECTIVE TREATMENT APPLIED IAW SRM A320 51-21-11 AND FASTENERS REMOVAL AND INSTALLATION IAW SRM A320 51-42-11, REPAIR LOUSTED BTW BEAM 2 TO BEAM 3 XP 8.
